# SDR QXEA2009061900465

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - THE CENTER EQUIPMENT TRACK IN THE AFT BAG PIT STA X728.1 JUST AFT OF CLAWS HAS SEVERAL AREA OF CORROSION.  BLENDED AREAS OF CORROSION IAW Q400 RD 8/4-53-884 STEPS 1 AND 3 PG 6 MAX MATERIAL REMOVED .008 INCH WITHIN LIMITS OF RD 8/4-53-884.  HFEC AT BLENDED AREA IAW DASH 8 Q400 NDTM PT 6, 51-00-01, NO CRACKS NOTED.  ALODINE IAW RD 8/4-53-884 STEP 4, 5 AND 6.  PRIMED IAW RD 8/4-53-884 STEP 7, PAINTED IAW RD 8/4-53-884 STEP 8.
